My mother is a breast cancer patient since July 2005. She underwent MRM, chemotherapy and RT treatment, developed osseous mets in October 2007; since then in view of only bony metastasis she was on Femara and Zometa. Last week after suspicious findings in the chest x- ray she underwent PET scan. Report concluded multiple new lesions in the liver, lymphnodes and bones. At the same time a new problem was incidentally discovered Bilateral subdural collection was seen right (thickness 2.7cm)> left (thickness 1.4 cm) likely to be subdural hematoma. Mid line shift was seen (.04cm) towards left effacement of bilateral ventricles. A follow up CT brain was performed which suggested bilateral frontoparietal and temporal (right > left) chronic subdural hematoma seen. No midline shift was seen. Basal ganglia, thalamus and brainstem are normal. In view of her health our neurologist suggested a follow up CT brain scan after 2 weeks and prescribed 2Tabs Eptoin 100mg daily. She is apparently showing no major symptoms except for occasional headaches. Is this related to cancer or side effect of any cancer drug? She might start second line chemotherapy shortly. Does she require any brain surgery for this? cancer has already invaded the cranial vault. Is this a life threatening condition? Any advice would be greatly appreciated. Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.